# SDR UALA2011100305361

- Difficulty date: October 3, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 54,965 hours, 15,373 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: S231T2801
- Part serial: 1001
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLAP INDICATOR NOT FULLY UP.  INDICATOR OUTSIDE WHITE BOX.  RAN FLAPS FULL TRAVEL, NEEDLES STAYED TOGETHER, WITH FLAPS UP, RT NEEDLE ABOUT HALF NEEDLE WIDTH AWAY FROM FULL UP.  REPLACED FLAP INDICATOR OPS CHECKED NORMAL.
